# SDR USAA2012061500009

- Difficulty date: May 29, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING BETWEEN FR16 + 5 INCHES TO FR19 + 5 INCHES, S23R.  REPLACED CENTER FITTING BETWEEN FR16 + 5 INCHES TO FR19 + 5 INCHES, S23R IAW A319 SRM 51-72-11 AND DRAWING D53112109.
